MathSciNet Relay Station
MathSciNet bibliographic data
MR1646203 (2000b:28020) 28D15
Robinson, E. Arthur, Jr.; Şahin, Ayşe A. On the absence of invariant measures with locally maximal entropy for a class of $\bold Z\sp d$ shifts of finite type. Proc. Amer. Math. Soc. 127 (1999), no. 11, 3309–3318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement